# SDR FDEA200902040457

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, DOOR CUT-OUT SKIN AT STA 888, LONGERON 40R FOUND CHAFED.  REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG. 17 VOL. I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
